# SDR AYQ2004F00000

- Difficulty date: January 23, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N969WA
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070112
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Inoperative
- Location: Magneto
- Part time: 1,200 hours
- Component: Magneto, Slick
- Component part number: 96030051
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEAD MAGNETO ON RUN UP.  FOUND MAGNETO ROTATED IN ITS CLAMPS, TIMING WAY OFF.  REMOVED MAG AND FOUND IMPULSE COUPLING MISSING CORNER OF PAWL PLATE.
